# SDR JIKA2015081001

- Difficulty date: August 10, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N424MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC639
- Aircraft time: 29,965 hours, 34,089 cycles
- Engine: Garrtt TPE33111U
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

EN-ROUTE THE PILOT NOTICED THE RT ENG EGT SPIKED 100 DEGREES CELSIUS, THE RT ENG FUEL BYPASS LIGHT ALSO ILLUMINATED.  THE PILOT FOLLOWED THE EMER CHECKLIST & PERFORMED A PRECAUTIONARY RT ENG SHUTDOWN.  DECLARED AN EMER & DIVERTED.  THE PILOT LANDED WITHOUT FURTHER INCIDENT.  TROUBLESHOOTING IS IN PROGRESS.  TROUBLESHOOTING REVEALED EGT FLUCTUATION CAUSED BY FAULTY WIRING.  REPLACED CONNECTOR, WIRING FOR EGT SYS FROM RT ENG FIREWALL TO PIGTAIL HARNESS & RT EGT COMPENSATOR & SRL COMPUTER.  OPERATIONAL CHECKS OF EGT SYS WERE NORMAL DURING GND PERFORMANCE RUNS.
